# SDR GTIA2024110838509

- Difficulty date: November 5, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N708NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11605
- Aircraft time: 4,103 hours, 1,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT FLASHLIGHT F/A SEAT PUSH TO TEST IS INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R F/A AFT FLASH LIGHT IAW CMM 25-60-13. THIS CLEARS MDDR PLACARD REMOVED MOC NOTIFIED.
